# SDR DALA2018041702609

- Difficulty date: April 16, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 63,753 hours, 23,614 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS CORROSION AT LOWER END OF FORTH INTERCOSTAL WEB ANGLE AND LOWER EDGE BEAM.   REMOVED THE CORROSION,  REMOVED AND REPLACED THE INTERCOSTAL AND BEAM IAW SRM 51-40-02, PG 2, AND 7.
